# SDR 96FDEA00759

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22838
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP EXHIBITS CRACKS EMANATING AT 12 AND 6 O'CLOCK FROM THE FWD MOST UPPER HOLE AT THE LT WING RIB CHORD BL 70.5 BS 760.  REMOVED CRACK BY STOP DRILLING AND INSTALLED SMALL REPAIR AT STA 760 LBL 70.5 WL 209 TO 208 IAW FEDEX EA 7-5710-28232.
